# SDR SWAA2023053128893

- Difficulty date: April 18, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AND 28 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-258086<[01] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 210138503. DUE DATE: 19-MAY-23.;[02] PERFORMED PERMANENT REPAIR LOC. ON INSPAR RIB 129.50 VERTICAL STIFFENER AND WEB BTW 26?AND 30? FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW;[03] RII ITEM  PERFORMED PERMANENT REPAIR LOC. ON INSPAR RIB 129.50 VERTICAL STIFFENER AND WEB BTW 26?AND 30? FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW
